Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Involutions on Klein spaces $M(p, q)$

Author: Paik Kee Kim
Journal: Trans. Amer. Math. Soc. 268 (1981), 377-409
MSC: Primary 57N10; Secondary 57S25
MathSciNet review: 632535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Klein spaces $M(p, q)$ are defined (up to homeomorphisms) to be the class of closed, orientable, irreducible $3$-manifolds with finite fundamental groups, in which a Klein bottle can be embedded. Their fundamental groups act freely on the $3$-sphere ${S^3}$ in the natural way. We obtain a complete classification of the PL involutions on Klein spaces $M(p, q)$. It can be applied to the study of some transformation group actions on ${S^3}$ and double branched coverings of ${S^3}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10, 57S25

Retrieve articles in all journals with MSC: 57N10, 57S25

Additional Information

Keywords: <IMG WIDTH="16" HEIGHT="18" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$3$">-manifolds, involutions
Article copyright: © Copyright 1981 American Mathematical Society